Alert archive / New York / Flash Flood Warnings in 2007
Flash Flood Warning 5, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jun 27, 2007, 5:22 PM EDT for Albany County, Rensselaer County, Saratoga County, New York. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 5:22 PM EDT (21:22 UTC)
- Expired
- Jun 27, 2007, 8:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Area
- Whole counties
Counties Albany County, NY, Rensselaer County, NY, Saratoga County, NY
The radar
The Albany radar (KENX), 34 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:45 PM EDT | FLASH FLOOD | Lansingburgh, NY | 2ND AVE CLOSED WITH NUMEROUS OTHER ROADS IN THE AREA DESCRIBED AS IMPASSABLE. |
| Jun 27, 5:55 PM EDT | FLASH FLOOD | Albany, NY | 6-12 INCHES OF WATER FLOWING ACROSS INTERSECTION OF MANNING BLVD AND HACKETT BLVD. |
| Jun 27, 6:15 PM EDT | FLASH FLOOD | Watervliet, NY | 6TH AVE CLOSED. |
| Jun 27, 7:03 PM EDT | FLASH FLOOD | Colonie, NY | OSBORNE ROAD OFF CENTRAL AVENUE IS FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.4 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1637 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 272126
FFWALY
NYC001-083-091-280015-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
522 PM EDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ALBANY COUNTY IN EAST CENTRAL NEW YORK...
RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 815 PM EDT
* AT 520 PM EDT...DOPPLER RADAR INDICATED 2 TO 3 INCHES OF RAIN HAD
FALLEN ACROSS NORTHEAST ALBANY COUNTY...EXTREME SOUTHEAST SARATOGA
COUNTY AND WEST CENTRAL RENSSELAER COUNTY..
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CENTER
BRUNSWICK...WYANTSKILL...WYNANTSKILL...WATERVLIET...WATERFORD...
TROY...LOUDONVILLE...LATHAM...GUILDERLAND...GREEN
ISLAND...GRAFTON...COLONIE...COHOES...CLIFTON PARK AND ALBANY
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THIS
AREA THROUGH 700 PM.
LAT...LON 4264 7340 4254 7404 4275 7404 4279 7382
4290 7391 4295 7409 4337 7414 4340 7389
4329 7382 4326 7384 4323 7378 4328 7372
4330 7360 4307 7358 4284 7368 4290 7342
4264 7340
$$
GJM2 follow-up statements
000
WGUS71 KALY 272240
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
635 PM EDT WED JUN 27 2007
NYC001-083-091-280015-
ALBANY NY-RENSSELAER NY-SARATOGA NY-
635 PM EDT WED JUN 27 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
SOUTHERN SARATOGA...NORTHWESTERN RENSSELAER AND NORTHEASTERN ALBANY
COUNTIES...
AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED MOST
OF THE HEAVY RAIN HAD MOVED OUT OF THE WARNED AREA...BUT SOME HEAVY
SHOWERS PERSISTED ACROSS THE WATERFORD...COHOES...COLONIE AND TROY
AREAS. THESE SHOWERS MAY PRODUCE ANOTHER QUARTER TO HALF AN INCH OF
RAIN AS THEY MOVE EAST.
LAW ENFORCEMENT AND SPOTTER REPORTS INDICATE THAT FLOODING IS
OCCURRING ON MANY ROADWAYS IN THE ALBANY AND EASTERN COLONIE
AREAS... AS WELL AS THE NORTHERN PART OF TROY.
LAT...LON 4264 7340 4254 7404 4275 7404 4279 7382
4290 7391 4295 7409 4337 7414 4340 7389
4329 7382 4326 7384 4323 7378 4328 7372
4330 7360 4307 7358 4284 7368 4290 7342
4264 7340
$$
GJM000
WGUS71 KALY 272328
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
724 PM EDT WED JUN 27 2007
NYC001-083-091-272334-
ALBANY NY-RENSSELAER NY-SARATOGA NY-
724 PM EDT WED JUN 27 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN
SARATOGA...NORTHWESTERN RENSSELAER AND NORTHEASTERN ALBANY
COUNTIES...
RAIN HAS ENDED ACROSS THE AREA...SO THE FLASH FLOOD WARNING HAS BEEN
CANCELLED.
LAT...LON 4264 7340 4254 7404 4275 7404 4279 7382
4290 7391 4295 7409 4337 7414 4340 7389
4329 7382 4326 7384 4323 7378 4328 7372
4330 7360 4307 7358 4284 7368 4290 7342
4264 7340
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:15 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 27, 3:15 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 315 PM EDT WED JUN 27 2007 .SYNOPSIS... THE HOT AND HUMID AIRMASS WILL BE REPLACED BY A MUCH COOLER AND DRIER AIR MASS ON THURSDAY...AS A COLD FRONT CROSSES THE REGION DURING THE DAY. SCATTERED SHOWERS OR THUNDERSTORMS ARE STILL POSSIBLE UNTIL THE COLD FRONT MOVES THROUGH. THE LARGE COOL AND DRY AIR MASS BEHIND THIS COLD FRONT WILL SETTLE IN OVER THE REGION AND CONTROL OUR WEATHER THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... INTENSE CONVECTION HAS ENDED ACROSS MUCH OF THE REGION...BUT ULSTER...DUTCHESS AND LITCHFIELD COUNTIES REMAIN UNDER A SEVERE THUNDERSTORM WATCH UNTIL 1100 PM. FOR MOST OF THE REGION IT WILL BE QUITE THIS EVENING WITH NOTHING MORE THAN A SCATTERED SHOWERS. FOR THE SOUTHERN THREE COUNTIES...A LINE OF THUNDERSTORMS IS CURRENTLY MOVING THROUGH ULSTER COUNTY AND POINTS SOUTH...AND THIS LINE WILL LIKELY EXIT LITHCFIELD COUNTY BY 1000 PM. && .SHORT TERM /11 PM THIS EVENING THROUGH FRIDAY/... WILL LOSE THE CHANCE OF SEVERE CONVECTION IN ALL AREAS AFTER 1100 PM...BUT SOME ELEVATED INSTABILITY WILL REMAIN...SO WILL MAINTAIN A CHANCE OF THUNDER OVERNIGHT. HOWEVER...STORMS WILL NOT BE ROOTED IN THE BOUNDARY LAYER AND SHOULD NOT BE ABLE TO MIX STRONG WINDS DOWN. THE THREAT OF LOCALIZED HEAVY RAIN AND LIGHTNING WILL CONTINUE TONIGHT. A COLD FRONT MOVING SOUTHEAST FROM THE EASTERN GREAT LAKES WILL APPROACH NORTHWEST AREAS EARLY THURSDAY MORNING. SO THERE MAY BE A LULL IN THE CONVECTIVE ACTIVITY FOR A TIME TONIGHT...BEFORE MORE SHOWERS/STORMS DEVELOP TOWARDS MORNING. GOOD AGREEMENT WITH THE MODELS THAT THE COLD FRONT WILL CLEAR CENTRAL AREAS INCLUDING THE CAPITAL DISTRICT BY THE EARLY AFTERNOON HOURS THURSDAY...BUT WILL NOT REACH SOUTHERN AREAS UNTIL LATE THURSDAY EVENING...SO HAVE INCREASED THE POPS FOR OUR SOUTHERN AREAS THURSDAY NIGHT. CONVECTION SHOULD PRETTY MUCH BE LIMITED TO AREAS SOUTH AND EAST OF ALBANY THURSDAY AFTERNOON. SOME OF THE STORMS COULD BE SEVERE SOUTH AND EAST OF THE CAPITAL DISTRICT...WITH SBCAPE VALUES AROUND 1000-1500 J/KG AND 0-6 KM BULK SHEAR OF 25-30 KTS. TEMPS WILL BE COOLER NORTH AND WEST THURDSAY BUT ARE LIKELY TO BE IN THE UPPER 80S OVER THE MID HUDSON REGION OF NEW YORK AND IN THE MID 80S OVER NORTHWESTERN CONNECTICUT...AND THE HUMIDITY WILL CONTINUE IN THESE AREAS AS WELL. LOWS THURSDAY NIGHT WILL RANGE FROM THE MID 40S IN THE ADIRONDACKS AND GREEN MTNS WHERE SKIES SHOULD CLEAR OUT BY LATE EVENING...TO NEAR 60 IN MOST OF THE HUDSON VALLEY. FRIDAY WILL BE MOSTLY SUNNY AND MUCH COOLER WITH HIGHS IN THE MID 60S OVER THE HIGHER TERRAIN AND IN THE LOW 70S IN THE HUDSON VALLEY...ABOUT 8 DEGREES BELOW NORMAL...WITH A PLEASANT NORTHWESTERLY BREEZE. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... A CANADIAN HIGH BUILDS INTO THE REGION FRIDAY NIGHT AND SATURDAY AND CRESTS OVER THE REGION SUNDAY. IT WILL BRING SUNNY SKIES AND TEMPERATURES ABOUT 5 DEGREES BELOW NORMAL. TEMPERATURES WILL GRADUALLY INCREASE TUESDAY AS WARMER AIR MAKES ITS WAY INTO THE REGION WITH A CHANCE OF SHOWERS MONDAY NIGHT AND TUESDAY AS A WEAK LOW MOVES ACROSS THE REGION...BRINGING A WARM FRONT THROUGH THE REGION TUESDAY FOLLOWED BY THE COLD FRONT ON WEDNESDAY. && .AVIATION /18Z WEDNESDAY THROUGH SUNDAY/... WILL NOT SPECIFICALLY MENTION CONVECTION IN THE KALB/KGFL TAFS WITH THIS ISSUANCE. CONVECTION THAT FIRED UP THIS AFTERNOON HAS PASSED AND ANY CONVECTION ASSOCIATED WITH THE COLD FRONT WILL NOT REACH HERE UNTIL VERY LATE TONIGHT OR EARLY THURSDAY MORNING WHICH IS THE CONVECTIVE MINIMUM TIME. AFTER A COUPLE OF HOURS OF POTENTIAL CONVECTION AT KPOU THROUGH 02Z...WILL ONLY KEEP CB IN THE FORECAST INTO WEDNESDAY MORNING. THE CROSSOVER TEMPS LOOK TO BE AROUND 70. HOWEVER CLOUDS AND SOME BREEZE WOULD PRECLUDE CLASSIC RADIATIONAL FOG FORMATION TONIGHT. HOWEVER...SHOWER INDUCED IFR FOG IS POSSIBLE AT KPOU WHERE WINDS WILL BECOME LIGHT. IFR FOG ALSO POSSIBLE AT KGFL WHICH HAS THE BEST POTENTIAL TO REACH THE CROSSOVER TEMP. LIGHT SOUTH WINDS (UP TO 10 KTS) WILL OCCUR AHEAD OF THE COLD FRONT...THE SWITCH TO WEST AT 10 TO 15 KTS WITH GUSTS TO 20 KTS POSSIBLE BEHIND THE FRONT. OUTLOOK... FRI THROUGH SUNDAY...VFR. NO SIG WX. && .FIRE WEATHER... A MUCH COOLER AND DRIER AIR MASS WILL REPLACE THE HOT AND HUMID AIRMASS ON THURSDAY. HIGHLY VARIABLE RAIN AMOUNTS FROM A TENTH OF AN INCH TO TREE INCHES HAVE OCCURRED OVER THE FORECAST AREA THIS AFTERNOON AND EVENING. THE COLD FRONT WILL CROSS THE AREA ON THURSDAY...TRIGGERING MORE SHOWERS AND THUNDERSTORMS. WITH THE PASSAGE OF THE COLD FRONT...A COOLER AND LESS HUMID AIRMASS WILL FILTER IN. THE HUMIDITY WILL INCREASE TO NEAR 100 PERCENT AFTER MIDNIGHT...WITH WINDS DIMINISHING OVER THE VALLEYS TO LESS THAN 5 MPH. ON THURSDAY THE MIDDAY HUMIDITY WILL RANGE FROM 50 PERCENT IN THE HUDSON VALLEY TO ABOUT 70 PERCENT OVER THE ADIRONDACKS AND HIGHER TERRAIN OF THE BERKSHIRES AND THE GREEN MTNS. && .HYDROLOGY... A TENTH TO THREE INCHES OF RAIN OCCURRED OVER THE HSA THIS AFTERNOON AND EVENING. OVERALL...VERY LITTLE RESPONSE ON AREA MAINSTEM STREAMS AND RIVERS. ADDITIONAL RAINFALL FOR THE REST OF TONIGHT AND THURSDAY WILL BE SCATTERED AND NOT LIKELY AFFECT AREA STREAMS AND RIVERS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. &&
Hazardous weather outlook, Jun 27, 1:28 PM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 128 PM EDT WED JUN 27 2007 CTZ013-NYZ059-060-064>066-281200- SOUTHERN LITCHFIELD-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS- 128 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HEAT ADVISORY. THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS GREATER THAN 58 MPH. ALSO...SOME THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS. LOCALIZED MINOR FLOODING OF POOR DRAINAGE LOCATIONS MAY OCCUR WITH ANY SLOW MOVING THUNDERSTORMS. THUNDERSTORMS THAT DEVELOP WILL MOVE FROM NORTHWEST TO SOUTHEAST AROUND 15 TO 20 MPH. THE THUNDERSTORMS WILL RESULT FROM A TROUGH OF LOW PRESSURE MOVING INTO A VERY WARM AND HUMID AIR MASS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS. THE THUNDERSTORMS WILL RESULT FROM A COLD FRONT PASSING THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ001-MAZ001-025-NYZ058-061-063-281200- NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER- 128 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS AND EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS GREATER THAN 58 MPH. ALSO...SOME THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS. LOCALIZED MINOR FLOODING OF POOR DRAINAGE LOCATIONS MAY OCCUR WITH ANY SLOW MOVING THUNDERSTORMS. THUNDERSTORMS THAT DEVELOP WILL MOVE FROM NORTHWEST TO SOUTHEAST AROUND 15 TO 20 MPH. THE THUNDERSTORMS WILL RESULT FROM A TROUGH OF LOW PRESSURE MOVING INTO A VERY WARM AND HUMID AIR MASS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS. THE THUNDERSTORMS WILL RESULT FROM A COLD FRONT PASSING THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ032-033-038>043-047>054-082>084-VTZ013>015-281200- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 128 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS GREATER THAN 58 MPH. ALSO...SOME THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS. LOCALIZED MINOR FLOODING OF POOR DRAINAGE LOCATIONS MAY OCCUR WITH ANY SLOW MOVING THUNDERSTORMS. THUNDERSTORMS THAT DEVELOP WILL MOVE FROM NORTHWEST TO SOUTHEAST AROUND 15 TO 20 MPH. THE THUNDERSTORMS WILL RESULT FROM A TROUGH OF LOW PRESSURE MOVING INTO A VERY WARM AND HUMID AIR MASS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS ON THURSDAY. THE THUNDERSTORMS WILL RESULT FROM A COLD FRONT PASSING THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 27, 4:06 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 406 PM EDT WED JUN 27 2007 VTZ013-272030- BENNINGTON VT- 406 PM EDT WED JUN 27 2007 ...A STRONG THUNDERSTORM IN BENNINGTON COUNTY... AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR SHAFTSBURY...OR ABOUT 6 MILES SOUTH OF ARLINGTON...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... GLASTENBURY AND MACINTYRE BY 415 PM EDT KELLEY STAND BY 420 PM EDT SNYDER/KOLECI
Local storm report, Jun 27, 4:29 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
429 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG BURNT HILLS 42.91N 73.90W
06/27/2007 SARATOGA NY NWS EMPLOYEE
1 TREE AND WIRES DOWN
0350 PM TSTM WND DMG GLENVILLE 42.93N 74.05W
06/27/2007 SCHENECTADY NY LAW ENFORCEMENT
WIRES DOWN
0400 PM TSTM WND DMG MIDDLEVILLE 43.14N 74.97W
06/27/2007 HERKIMER NY TRAINED SPOTTER
POWERPOLE WITH POWERLINES DOWN.
0401 PM TSTM WND DMG VISCHER FERRY 42.80N 73.83W
06/27/2007 SARATOGA NY NWS EMPLOYEE
2 OR MORE TREES AND WIRES DOWN
0401 PM TSTM WND DMG CHARLTON 42.93N 73.97W
06/27/2007 SARATOGA NY NWS EMPLOYEE
1 TREE AND WIRES DOWN
0405 PM TSTM WND DMG ILION 43.01N 75.04W
06/27/2007 HERKIMER NY TRAINED SPOTTER
TREE LIMBS AND WIRES DOWN.
0417 PM TSTM WND DMG ST. JOHNSVILLE 43.00N 74.68W
06/27/2007 MONTGOMERY NY BROADCAST MEDIA
TREES AND WIRES DOWN.
&&
KSUTKEVILocal storm report, Jun 27, 4:41 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
441 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND DMG BRUNSWICK 42.74N 73.56W
06/27/2007 RENSSELAER NY NWS EMPLOYEE
MULTIPLE TREES DOWN
&&
FRUGISLocal storm report, Jun 27, 4:53 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
453 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL GREEN ISLAND 42.75N 73.69W
06/27/2007 M1.00 INCH ALBANY NY TRAINED SPOTTER
&&
KSUTKEVILocal storm report, Jun 27, 4:59 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
459 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG JOHNSTOWN 43.01N 74.37W
06/27/2007 FULTON NY EMERGENCY MNGR
TREES AND WIRES DOWN.
0435 PM HEAVY RAIN GLOVERSVILLE 43.05N 74.35W
06/27/2007 U0.00 INCH FULTON NY EMERGENCY MNGR
STREETS FLOODED
&&
FRUGISLocal storm report, Jun 27, 5:08 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
508 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG DELANSON 42.75N 74.18W
06/27/2007 SCHENECTADY NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
&&
OKEEFEThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 3:11 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady | 64 min |
| Jun 27, 3:16 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 59 min |
| Jun 27, 3:40 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 50 min |
| Jun 27, 4:11 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 49 min |
| Jun 27, 4:17 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery | 43 min |
| Jun 27, 4:23 PM EDT | Severe Thunderstorm Warning | ALY | Fulton | 52 min |
| Jun 27, 4:42 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 48 min |
| Jun 27, 4:55 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady | 65 min |
| Jun 27, 5:28 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 62 min |
| Jun 27, 5:45 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene | 60 min |
Nearby
Flash Flood Warnings in New York, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.